MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7.5" TRIFUSE EXT SET W/3 MICROCLAVE® CLEAR, 4 CLAMPS (2 WHITE, BLUE, RED), LUER; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7.5" TRIFUSE EXT SET W/3 MICROCLAVE® CLEAR, 4 CLAMPS (2 WHITE, BLUE, RED), LUER; STOPCOCK, I.V. SET
Catalog Number MC33722
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available for investigation.Without the return of the device a probable cause is unable to be determined.A device history review could not be completed due to the unknown lot number.
 
Event or Problem Description
The event involved a 7.5" trifuse ext set w/3 microclave® clear, 4 clamps (2 white, blue, red), luer lock where the customer reported that they have had many incidents of trifuse breaking off from the luer connection.All the breaks happened where the male luer lock inserts into the patient¿s microclave cap.This resulted in blood loss and ivf loss for the patients, chemo spills, and can potentially cause harm for the patients, however, specific information regarding volume of blood loss was not available but the customer did state that the majority of the blood loss was not substantial enough to require blood transfusion.There may have been some chemo exposure, but none required emergent care or treatment.However, additional information was received stating that they are unable to give accurate information about which broken extension tubing (bi/tri/quad fuse) had harm.Should additional information become available, a supplemental report will be provided.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.A photo was provided and confirmed the complaint of the trifuse breaking off from the luer connection.Without the return of the used sample a comprehensive failure investigation cannot be performed, and a cause cannot be determined.Lot history review could not be performed as no lot information was provided.

Brand Name
7.5" TRIFUSE EXT SET W/3 MICROCLAVE® CLEAR, 4 CLAMPS (2 WHITE, BLUE, RED), LUER
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21702455
Report Number9617594-2025-00564
Device Sequence Number20998617
Product Code FMG
UDI-Device Identifier00887709064942
UDI-Public00887709064942
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC33722
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2025
Supplement Date Received by Manufacturer04/09/2025
Initial Report FDA Received Date03/26/2025
Supplement Report FDA Received Date05/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
3 BONDED MICROCLAVE CLEAR CAPS, ICU MEDICAL.; UNSPECIFIED MEDICATION, MFR UNK.
Patient SexUnknown